# SDR DL76L101281

- Difficulty date: May 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 57,625 hours, 8,390 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 287N464872
- Condition: Damaged
- Location: Fs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA 01-455913-03AD ME-01.   FOUND THE FRAME MISDRILLED AT FS 303 AT OTBD FASTERENER COMMON TO PN 287N4648-72 BRACKET.  THE SUBJECT HOLE HAS EDGE DAMAGE AND IS NEAR THE RADIUS AND 2 REMAINING HOLES HAVE A LOOSE FIT WHEN THEY SHOULD BE TRANSITION FIT.  ERA 482740-14 WAS ISSUED TO MOVE THE BRACKET INBD 1 HOLE STEP UP THE TO EXISTING HOLES AND PLUG THE DAMAGED HOLE WITH A RIVET.
